# SDR UIEA2022050600442

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Condition: Overserviced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E&E COMPARTMENT SERVICE  CREW OXYGEN  CYLINDER TO FULL. SERVICED CREW OXY CILINDER; AT LOWER; E&E AS PER; B767;AMM 12-15-08-603-001,35-00-00-412-005,35-11-00-206-228; 35-11-00-206-233.;ADVISORY CIRCULAR AC 43.13-1B; PAR 9-46 THRU; 9-51;PGS9-448THRU 9-459
